# SDR CA050401012

- Difficulty date: March 25, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 15,204 hours
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Ring
- Part number: PNLJ75153
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ARRIVED WITH DAMAGE TO THE NR 2 ENG FORWARD THRUST REVERSER TORQUE BOX ON THE OB SIDE.  CLOSER INSPECTION REVEALED THAT THE BLADE STRAP (PART OF THE ACTUATOR LOCKOUT MECHANISM) AFT ATTACHMENT POINT CAME LOOSE AND WHEN THE THRUST REVERSER STOWED THE STRAP FOLDED FORWARD AND CAUSED THE DAMAGE.  IT WAS NOTICED THAT THE BLADE STRAP BRACKET ON THE TORQUE RING HAD BEEN BADLY WORN CAUSING DAMAGE TO THE TORQUE RING AND CASCADE VANE. THE OTHER SIDE SHOWED SIMILAR WEAR MARKS. THE FWD FITTING FOR THE BLADE STRAP WAS FOUND TO BE CRACKED AS WELL.
